MathSciNet Relay Station
MathSciNet bibliographic data
MR2220100 (2009i:37015) 37A25 (32G15 37D40 37E05 37F30 60F05)
Bufetov, Alexander I. Decay of correlations for the Rauzy-Veech-Zorich induction map on the space of interval exchange transformations and the central limit theorem for the Teichmüller flow on the moduli space of abelian differentials. J. Amer. Math. Soc. 19 (2006), no. 3, 579–623.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement